Too much epinephrine-causes?
I believe I may have an endocrine problem. I am seeing my doc tomorrow but want to try and get some more info before going.
I have all the symptoms of too much epinephrine-high heart rate,palpitations all the time,irritability,not sleeping,increased appetite,increased blood pressure,not being able to relax,intolerance to heat and sweating. I try to relax,will lay down and my heart is pounding and I have that roller coaster drop feeling.
I have been to psych docs and have had anythign psych related ruled out. They tried me on paxil,effecor,trileptal,topamax,depakote ,xanax,klonopin. They all thought it was something like anxiety,stress,depression and even bipolar. None of the meds helped to relax me,no matter the dose of xanax or valium,I was still having a racing heart and not able to relax.
Is there anything that can cause this other than a pheochromocytoma? Can your body just make too much adrenaline?
I think this would be something that a beta blocker would help and that is what I plan to ask for.